# SDR DL72E010320

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,929 hours, 43,158 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK AT FWD SIDE OF NR 6 L/E FLAP ACTUATOR MOUNT BOX O/B TRUNNION UPPER ATTACH ANGLE.  REPAIRED PER MM.
